# SDR HEEA083330

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,239 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490926
- Part serial: BR51708
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,050 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 WOULD NOT STAY AT SET RPM. FOUND N1 RESET GUIDE AND ROD ASSY WORN.  REPAIRED FUEL CONTROL.
